I started taking Lyrica about a week ago and I'm extremely tired and very dizzy a lot. I'm just wondering if anyone who has taken this had these side effects also and if they get better. I feel like it's making me crave more food and I've already gained weight over time from other meds and I don't want to be on something that makes me gain more. I am trying to lose weight right now and get more healthy to help with all my issues. Can anyone tell me if this also gets better or if I should try something else ?
If you look up Lyrica on various med. sites, it will show that the side effects that you have are fairly common. I've been on it for a few years and have gained weight even though I've been dieting. I cannot lose a pound. I've been trying for two years. Anyway, I'm going to talk to my doctor about going off of the Lyrica and just taking the Neurontin.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2010 • 6 answers
Posted 16 May 2014 • 29 answers
Posted 27 Dec 2014 • 2 answers
Posted 28 Apr 2016 • 0 answers
Taking Lyrica 100mg BID for pain management. Have noticed a delay in achieving an orgasm. Is this a?
Posted 8 Aug 2016 • 1 answer